# SDR QXEA2021112300528

- Difficulty date: November 16, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 12,915 hours, 7,571 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON CENTER FUSELAGE III LH SILL PLATE LOCATED AT FR 88 AND Y= +41. REMOVED AND REPLACED CENTER FUSELAGE III LH SILL PLATE LOCATED AT FR 88 AND Y= -41 IAW 51-41-01, 51-42-01, AND 51-43-03.
